MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SFTCEL-PC RJ 19CM KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS SFTCEL-PC RJ 19CM KIT; DIALYSIS CATHETER
Model Number 5534190
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided, therefore, the device history records could not be reviewed.The device was not returned to the manufacturer for evaluation.A photo has been provided for review.The investigation is currently under way.
 
Event or Problem Description
It was reported that during dialysis, a material like rubber piece was allegedly aspirated from the catheter.There was no reported patient injury.

Brand Name
SFTCEL-PC RJ 19CM KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9918094
Report Number3006260740-2020-01157
Device Sequence Number2732807
Product Code LFJ
UDI-Device Identifier00801741012440
UDI-Public(01)00801741012440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5534190
Device Catalogue Number5534190
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1